Optimal load balancing on SONET bidirectional rings

In this paper we consider the Ring Loading Problem, which arises in the design of SONET bidirectional rings. The issue of demand splitting divides the ring loading problem into the two kinds. One allows a demand to be split and routed in two different directions and the other does not. The former I;ind becomes a relaxation of the latter. We present an efficient exact solution procedure for the case with demand splitting, and a two-approximation algorithm for the case without demand splitting. Computational results are also shown to prove the efficiency of the proposed procedures.
Publisher
INST OPERATIONS RESEARCH MANAGEMENT SCIENCES
Issue Date
1997-01
Language
ENG
Citation

OPERATIONS RESEARCH, v.45, no.1, pp.148 - 152

ISSN
0030-364X
URI
http://hdl.handle.net/10203/4273
Appears in Collection
KSIM-Journal Papers(저널논문)
Files in This Item
1997-004.pdf(375.97 kB)Download
  • Hit : 397
  • Download : 216
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 39 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0